MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4140
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: colostomy reversal.Event description: the epix grasper broke before the case started.The model was c4140.Additional information provided by account manager via email on 24jul2025: device tip broke off inside the protective casing during the set up for the case.It was replaced with another unit prior to the case beginning.The surgeon was never aware of the issue.Lot # 1546467.Tech who handled the device and experienced the issue was [name].Surgeon was dr [name].Surgery was a colostomy reversal.Intervention: replaced with another device.Patient status: na.
 
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: colostomy reversal event description: the epix grasper broke before the case started.The model was c4140.Additional information provided by account manager via email on 24jul2025: device tip broke off inside the protective casing during the set up for the case.It was replaced with another unit prior to the case beginning.The surgeon was never aware of the issue.Lot # 1546467.Tech who handled the device and experienced the issue was [name].Surgeon was dr [name].Surgery was a colostomy reversal.Intervention: replaced with another device patient status: na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of the shaft being fractured.Based on the condition of the returned unit, it is possible that the reported event may have been caused by mishandling at the customer's facility.However, the exact root cause of the fractured shaft could not be determined.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.

Brand Name
EPIX LAPAROSCOPIC GRASPER
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22709472
Report Number2027111-2025-00680
Device Sequence Number8911631
Product Code NWV
UDI-Device Identifier00607915110154
UDI-Public(01)00607915110154
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC4140
Device Catalogue Number101476262
Device Lot Number1546467
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown